# SDR ASMF200508005

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 40,813 hours, 30,904 cycles
- Engine: Pwa JT8D219
- Engine time: 33,507 hours, 19,510 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 2710
- Condition: Malfunctioned
- Location: Left
- Part time: 44,312 hours, 25,006 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HMO AS CONSEQUENCE OF OVERTEMPERATURE ON LEFT CONSTANT SPEED DRIVE (CSD). LEFT CHIP DETECTORS WERE CHECKED, ALL CORRECT. CSD WAS DETECTED OVERFILLED. CSD WAS DRAINED UNTIL CORRECT LEVEL AND LEFT ENGINE RUN WAS CORRECT. CSD TEMPERATURE WAS CORRECT. DURING OVERNIGHT SERVICE, CSD, SEAL, AND HEAT EXCHANGER WERE REPLACED IAW MM 24-10-01, 72-61-59 AND 24-10-03, RESPECTIVELY, TESTED CORRECT.
